# SDR IPXA2019103024456

- Difficulty date: October 1, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- Engine: Pwa PW4158
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 5410006
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#2 ENG NOSE HAS CRACK ON AFT BULKHEAD OTBD SIDEREPAIRED IAW P&W SRM 54-10-00-00- REPAIR 14
